5 results for Bessel functions.

Parameters for your search query:
Keyword    Bessel functions

Open AccessArticle
Export: RIS | BibTeX | EndNote
Oppenheim's Problem and Some Inequalities Involving Bessel Functions and Dunkl Kernels
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 61-71. DOI: 10.12691/tjant-6-3-1
Pub. Date: March 13, 2018Views: 1743Downloads: 1139
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidences, Goodness of Fit Test and Confidence Interval for Poisson Distribution Parameter via Coincidence
American Journal of Applied Mathematics and Statistics. 2016, 4(6), 185-193. DOI: 10.12691/ajams-4-6-4
Pub. Date: January 03, 2017Views: 5128Downloads: 3024
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Wilker and Generalized Lazarević Type Inequalities for Modified Bessel Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(6), 168-171. DOI: 10.12691/tjant-4-6-4
Pub. Date: November 15, 2016Views: 3940Downloads: 2668
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Application of Generalized Bessel Functions on Certain Subclasses of Analytic Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 1-6. DOI: 10.12691/tjant-3-1-1
Pub. Date: January 20, 2015Views: 6233Downloads: 3894Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analytical Solution of Homogeneous Damped Mathieu Equation
International Journal of Physics. 2014, 2(5), 165-169. DOI: 10.12691/ijp-2-5-6
Pub. Date: October 22, 2014Views: 8343Downloads: 4324
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types